MAUDE Adverse Event Report: VYAIRE MEDICAL BIRD HIGH FLOW BLENDER SERIES; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL BIRD HIGH FLOW BLENDER SERIES; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number BLENDER
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the microblender could not get the alarm sound at all.The customer set the control knob at 60% and flow from 2lpm to wide open just connecting the air then connecting just the oxygen there is no alarm.As of this time, there is no information about patient involvement associated with this reported event.

Brand Name
BIRD HIGH FLOW BLENDER SERIES
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11269972
Report Number2021710-2021-13260
Device Sequence Number11637419
Product Code BZR
UDI-Device Identifier10846446002348
UDI-Public(01)10846446002348(11)20040826
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBLENDER
Device Catalogue Number03800A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2021
Initial Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1